I have a couple questions! First off, I recently decided to quit with the pill after trying two brands because I became very depressed, irritable, headache-y, and nauseated all the time. I wanted a diaphragm, but was told by my gyno that they're a very rare find in Canada (Which was very frustrating to hear!), so I've decided to give Nuvaring a try.
My last withdrawal bleed started on January 14th, and I've been off hormonal birth control since then. Is it reasonable to assume my period should arrive within the next couple days or, am I completely in the dark since my body will be adjusting back to my natural cycle? I would really like to start Nuvaring, so the sooner my period, the better.
My boyfriend and I always use condoms, so I'm not really worried about pregnancy, but I would feel better with two methods. I tested for pregnancy yesterday just for peace of mind and it was negative. Can I trust that result or should I test again if I don't get my period in a few days? I guess I'm just worried that I'll miss periods because of stopping the pill and not be able to insert the ring.
This is a bit off topic, but I mentioned above that I feel better using two methods so my boyfriend and I decided to pair spermicide with condoms, as was recommended by my gyno and the reproductive health nurse I got Nuvaring from. Only thing is, my vagina is now leaking white, squishy balls...? Sorry if that's gross , I'm just wondering if that's normal after using spermicide?
-------------------- "The truth of all predictions is always in your hands." Posts: 38 | From: Canada | Registered: Jul 2009
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.